# SDR DALA1221319017

- Difficulty date: April 5, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 49,505 hours, 35,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND OVERWING AFT EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.  OPERATION CHECKED GOOD.
